Taiwanese Journal of Mathematics

ON THE ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF} $v''(x)+q(x)\sin\,v(x)=0$

Tzy-Wei Hwang and Shin-Feng Hwang

Full-text: Open access

Abstract

In this paper we study the asymptotic behavior of the solution $v(x)$ of initial value problem (1.1) which arises from a mathematical model describing the large deformations of a nonumiform cantilever.

Article information

Source
Taiwanese J. Math., Volume 1, Number 2 (1997), 149-157.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405233

Digital Object Identifier
doi:10.11650/twjm/1500405233

Mathematical Reviews number (MathSciNet)
MR1452092

Zentralblatt MATH identifier
0881.34049

Subjects
Primary: 34C15: Nonlinear oscillations, coupled oscillators 34E10: Perturbations, asymptotics

Keywords
Liapunov function comparison theorem

Citation

Hwang, Tzy-Wei; Hwang, Shin-Feng. ON THE ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF} $v''(x)+q(x)\sin\,v(x)=0$. Taiwanese J. Math. 1 (1997), no. 2, 149--157. doi:10.11650/twjm/1500405233. https://projecteuclid.org/euclid.twjm/1500405233


Export citation